# SDR ASAA2020112333631

- Difficulty date: November 23, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 43,804 hours, 13,198 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER SKIN CRACK NOTED IN SECTION STAB STA 92.70 AND STAB STA 101.90 7 INCH FROM AFT SPAR RIVETS.  CRACK APPROXIMATELY 1.1 INCH IN LENGTH AND END POINTS, MARKED IN RED.  GROUNDED-YES.  DAMAGE CUTOUT AND REPAIRED ON RT HORIZ STAB LOWER SKIN AT SECTION STAB STA 92:70 AND STAB STA 101.90, IAW B737-800 SRM 55-10-01-2R-11.  TOPCOATED IAW B737-800 AMM 51-21-99.  THIS IS CATEGORY B REPAIR, INSPECTION THRESHOLD IS 56,000 FLIGHT CYCLES.
